UNIGE document Scientific Article
previous document  unige:12765  next document
add to browser collection
Title

Lyapunov exponents for non-classical multidimensional continued fraction algorithms

Authors
Nogueira, A.
Published in Nonlinearity. 1996, vol. 9, no. 6, p. 1529 - 1546
Abstract We introduce a simple geometrical two-dimensional continued fraction algorithm inspired from dynamical renormalization. We prove that the algorithm is weakly convergent, and that the associated transformation admits an ergodic absolutely continuous invariant probability measure. Following Kosygin and Baldwin, its Lyapunov exponents are related to the approximation exponents which measure the diophantine quality of the continued fraction. The Lyapunov exponents for our algorithm, and related ones also introduced in this article, are studied numerically.
Identifiers
Full text
Structures
Citation
(ISO format)
BALADI, Viviane, NOGUEIRA, A. Lyapunov exponents for non-classical multidimensional continued fraction algorithms. In: Nonlinearity, 1996, vol. 9, n° 6, p. 1529 - 1546. https://archive-ouverte.unige.ch/unige:12765

181 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :